# SDR ARWA061752

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Fs 1606
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD AFT SIDE THIRD HORIZONTAL BEAM FROM BOTTOM CRACKED AT BL ZERO.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 51-1-20D AND 53-20-0.  ARROW AIR WORK ORDER NR 950007-6006 (0106).  (M)
